advertisement
Question
Posted by: Annetjie | 2007/06/04

headache powder

I have a relative who uses a number of these powders daily.

Can you please tell me what the consequences might be when taking these (so called) pain killers

I believe that it has to be an addiction and not a pain killer for her anymore.

I would realy like to tell her about the negative consequeces and helo her

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Annetjie,
Prolonged use of high doses may lead to anaemia, blood abnormalities, gastro-intestinal haemorrhage, peptic ulceration and renal papillary necrosis.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement